联系我们
Isaac Scientific Publishing
Advances in Analysis
Khalil Ezzinbi,  Cadi Ayyad University, Morocco
Department of Mathematics
Faculty of Sciences Semlalia
Cadi Ayyad University
B.P.2390, Marrakesh
Morocco
Research Interets
• Functional and ordinary differential equations
• Partial functional differential equations
• Linear operators theory and evolution equations
• Infinite dynamical systems
• Applied Mathematics
Selected Publication List
• K. Ezzinbi and M. Miraoui, Pseudo almost periodic and automorphic solutions in the alpha-norm for some partial functional differential equations, Numerical Functional Analysis and Optimization, Taylor and Francis, Vol. 36, Issue 8, 991-1012, (2015).
• K. Ezzinbi, G. Degla and P. Ndambomve, Controllability for some Partial Functional Integrodifferential Equations with Nonlocal Conditions in Banach Spaces, Discussiones Mathematicae, Differential Inclusions Control and Optimization, Vol.35, 25-46, (2015).
• A. N. Akdad, K. Ezzinbi and L. Souden, Pseudo almost periodic and automorphic mild solutions to nonautonomous neutral partial evolution equations, Nonautonomous Dynamical Systems, Vol. 2, 12-30, (2015).
• B. Diao, K. Ezzinbi and M. Sy, Existence results in the -norm for a class of neutral partial functional integro-differential equations, Afrika Matematika, Springer, 26, 1621-1635, ( 2015).
• K. Ezzinbi and M.A. Taoudi, Sadovskii-Krasnoselskii type fixed point theorems in Banach spaces with application to evolution equations, Journal of Applied Mathematics and Computing, Vol. 49, 243-260, (2015).
• E. Ait Ddas, K. Ezzinbi and M. Miraoui, (µ,ν)-Pseudo Almost Automorphic Solutions For Some Non-Autonomous Differential Equations, International Journal of Mathematics, Vol. 26, No. 10, 21 pages, (2015).
• M. A. Diop, K. Ezzinbi and M. M. Mbaye, Measure theory and S 2 -pseudo almost periodic and automorphic process: application to stochastic evolution equations, Afrika Matematika, Springer, 26, 779-812, (2015).
• K. Aissani, M. Benchohra and K. Ezzinbi, Fractional integro-differential inclusions with state-dependent delay, Discussiones Mathematicae, Differential Inclusions, Control and Optimization, 34, 153-167, (2014).
• M. A. Diop, K. Ezzinbi and M. Lo, Asymptotic stability of impulsive stochastic partial integrodifferential equations with delays, Stochastics formely Stochastics and Stochastics Reports, 86, No. 4, 696-706, (2014).
• K. Ezzinbi, H. Toure and I. Zabsonre, Pseudo Almost Automorphic Solutions of Class r for Some Partial Functional Differential Equations, Afrika Matematika, Springer-Verlag, 25, No. 1, 25-41, (2014).
• M. A. Diop, K. Ezzinbi and M. Lo, Exponential stability for stochastic neutral partial functional integrodifferential equations with delays and Poisson jumps, Semigroup Forum 88, No. 3, 595-609, (2014).
• M.Adimy, M. Alia and K. Ezzinbi, Functional differential equations with unbounded delay in extrapolations spaces, Electronic Journal of Differential Equations, Vol. 2014, No. 180, 1-16, (2014).
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.